# SDR SWIA200616513

- Difficulty date: January 31, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 4,702 hours, 4,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMP, FLOORBEAM IS CRACKED, FS 621.00, LBL 38.0.  ITEM FOUND AT C-CHECK INSPECTION.  FLOORBEAM  FS 621.00 LBL 38.0 IAW CRJ REO 601R-53-61-117 REV C.
